Skip to Main Content
GEOREF RECORD

The probability of a major earthquake in the Eastern United States

Matthew S. Sibol, J. A. Snoke, G. A. Bollinger, Martin C. Chapman, Jeffrey B. Birch and Arch C. Johnston
The probability of a major earthquake in the Eastern United States
Seismological Research Letters (June 1990) 61 (2): 131-136


ISSN: 0895-0695
EISSN: 1938-2057
Coden: EAQNAT
Serial Title: Seismological Research Letters
Serial Volume: 61
Serial Issue: 2
Title: The probability of a major earthquake in the Eastern United States
Affiliation: Va. Polytech. Inst. and State Univ., Seismol. Obs., Blacksburg, VA, United States
Pages: 131-136
Published: 199006
Text Language: English
Publisher: Seismological Society of America, Eastern Section, [El Cerrito, CA], United States
References: 17
Accession Number: 1990-052577
Categories: Seismology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus. incl. 1 table
Secondary Affiliation: Memphis State Univ., USA, United States
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2018, American Geosciences Institute.
Update Code: 1990
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal